MathSciNet Relay Station
MathSciNet bibliographic data
MR1100205 (92c:58016) 58E10 (53A04)
Angenent, Sigurd On the formation of singularities in the curve shortening flow. J. Differential Geom. 33 (1991), no. 3, 601–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement